Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Bleeding whilst on Steroids?


09-26-2013, 02:15 PM   #1
chris_gemz
 
Join Date: Sep 2013
Location: Lichfield, United Kingdom
Bleeding whilst on Steroids?

Hi guys!

My name is Chris and I am writing on behalf of my wife who has proctitis, which was diagnosed in 2001. She has had the worst ever flare up now for the last 10 weeks which ruined our summer holidays off school. She has been on Prednisolone steroids for the last 2 weeks and the bleeding had stopped virtually straight away however it started up again at the weekend.

Has anyone else had bleeding start again after it had stopped?

She is very worried at the moment and is worried there might be an underlying problem.

Any advice or experiences would be a massive help!

Cheers
Chris
09-26-2013, 02:32 PM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
It's possible that the flare is getting more aggressive and the doctor may need to up the dosage. I don't have personal experience but hope along with your doctor you can quickly put an end to the blood loss. Also please take her to the ER if you find she is losing significant amounts of blood.
09-26-2013, 02:35 PM   #3
chris_gemz
 
Join Date: Sep 2013
Location: Lichfield, United Kingdom
What kind of things could cause the flare up to become more aggressive?
09-26-2013, 02:38 PM   #4
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
It could just be the nature of the disease but factors such as diet and stress could aggravate the condition.

Check out this brochure on managing flares http://www.ccfa.org/assets/pdfs/flar...hure_final.pdf
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Bleeding whilst on Steroids?
Thread Tools


All times are GMT -5. The time now is 12:30 PM.
Copyright 2006-2017 Crohnsforum.com